Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipodissolve/FlabJab
Feb 3, 2006

Hi, I'm a 32 year old HIV+ guy living in Sweden. I'm otherwise healthy with long term undetectable viral load and CD4 count of around 600 due to succesful combination of Stocrin and Combivir - all labs are fine, except cholesterol levels around 6.5-7.

I'm tall and slim and have low BMI, but I have some isolated fat deposits around my stomach and on my chest - I've had them as long as I can remember (family weakness on my mother's side), so this is not a HIV side effect. I've had liposuction to remove it - the result is okay, but there's still a bit of excess fat which I'd like to remove by Lipodissolve/FlabJab. Fat busting cosmetic lipodissolve injections treatments are available in certain clinics in Sweden, although I don't think it's officially approved for cosmetic use - would I be foolish to go ahead with this?

Response from Dr. Henry

I am not familiar with that product/technique in the US. I would discuss with a plastic surgeon and your HIV doc to make sure there would not be any clear contra-indications for that intervention. In the US there are many dubious claims for products that are often hard to validate. KH



Previous
Achilles Heel, joint Pain
Next
Nursing student-NEED HELP!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement